Utilize este identificador para referenciar este registo: http://repositorio.ismt.pt/jspui/handle/123456789/349
Título: Network flow models for the local access network expansion problem
Autores: Corte-Real, Margarida Gouveia, Luís
Palavras-chave: Network flow models
local access network
Data: 2007
Citação: M. Corte-Real, L. Gouveia / Computers & Operations Research 34 (2007) 1141–1157
Resumo: In the local access network expansion problem we need to expand a given network (with tree topology) due to traffic demand increase. We can expand the network either by increasing the capacity of its edges and/or by installing equipments that concentrate the traffic of several demand points. This problem has received some attention in the literature. Here, we view the problem as an extension of the well-known capacitated minimum spanning tree problem. We adapt two types of flow-based formulations, aggregated and disaggregated formulations and present some valid inequalities to improve the linear programming bounds of the previous formulations. Computational results from a set of tests with 100 and 200 nodes that compare the lower bounds given by the different models, new and old, are reported. Our results demonstrate that the flow-based models are worth trying for these problems.
URI: http://dspace.ismt.pt/xmlui/handle/123456789/349
ISSN: 03050548
Aparece nas colecções:Publicações Científicas C e T

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Artigo 1 (2).pdf308.19 kBAdobe PDFThumbnail

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.